# SDR SWIA2025040070003

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 49,510 hours, 36,891 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Sparks
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

R WINDOW HEAT SPARKING AFTER TAKEOFF (4 TIMES).  OBVIOUS CORRECTIVE ACTION TURNED OFF RH WSHLD SWITCH OFF.  DIVERTED TO KOKC AFTER DECLARING AN EMERGENCY.  (FLIGHT 5008 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29911740 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED FO WINDSHIELD. COMPLIED WITH TASK CARD 56-220-1000-SKY, COCKPIT WINDSHIELD INSTALL. OPS CHECK GOOD AT THIS TIME."
